# SDR UPS805008

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LATCH FOR ESCAPE SLIDE BROKEN.  REMOVED AND REPLACED ESCAPE SLIDE CONTAINER AND SECURED.
